| Model Number |
CAT8XTORQ115KIT-B |
| Medical Device Problem Codes |
Break (1069); Stretched (1601); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the subclavian vein using an indigo system aspiration catheter 8 (cat8) and a 12f non-penumbra short sheath.During the procedure, the physician completed multiple passes using the cat8 and sheath.While advancing the cat8 during another pass through one of the already implanted stents, the physician encountered resistance and the tip of the cat8 stretched and broke, but remained attached to the rest of the cat8.Therefore, the cat8 was removed.The procedure was completed using an indigo system aspiration catheter 12 (cat12) and the same sheath.There was no report of an adverse effect to the patient.